Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  A piecewise approach to piecewise approximation
 
 
Title: A piecewise approach to piecewise approximation
Author: I.J. Anderson
Appeared in: Numerical algorithms
Paging: Volume 15 (1997) nr. 2 pages 14 p.
Year: 1997
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands